SciELO - Scientific Electronic Library Online

 
vol.33 número2Skew PBW Extensions of Baer, quasi-Baer, p.p. and p.q.-rings índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados

Artigo

Indicadores

Links relacionados

  • Em processo de indexaçãoCitado por Google
  • Não possue artigos similaresSimilares em SciELO
  • Em processo de indexaçãoSimilares em Google

Compartilhar


Revista Integración

versão impressa ISSN 0120-419X

Resumo

GONZALEZ-RAMIREZ, L. ROCÍO; OSUNA, OSVALDO  e  SANTAELLA-FORERO, RUBÉN. On the existence of limit cycles for some planar vector fields. Integración - UIS [online]. 2015, vol.33, n.2, pp.191-198. ISSN 0120-419X.

In this work, we prove the existence of limit cycles in planar systems that can be written as appropriate perturbations of Hamiltonian systems. In particular, we obtain criteria for the existence of limit cycles for Liénard-type systems. We present examples in order to illustrate our results

Palavras-chave : Poincaré-Bendixson theorem; trapping region; Liénard equation; limit cycles.

        · resumo em Espanhol     · texto em Inglês     · Inglês ( pdf )